Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The essential spectrum of elliptic differential operators in $ L\sp{p}(R\sb{n})$


Author: Erik Balslev
Journal: Trans. Amer. Math. Soc. 116 (1965), 193-217
MSC: Primary 35.80; Secondary 47.65
DOI: https://doi.org/10.1090/S0002-9947-1965-0190524-0
MathSciNet review: 0190524
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.80, 47.65

Retrieve articles in all journals with MSC: 35.80, 47.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0190524-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society